International Journal of Theoretical and Applied Mathematics

Volume 8, Issue 6, December 2022

  • Novel Exact Soliton Solutions of Cahn–Allen Models with Truncated M-fractional Derivative

    Mohammad Mobarak Hossain, Md. Mamunur Roshid, Md. Abu Naim Sheikh, Mohammad Abu Taher, Harun-Or-Roshid

    Issue: Volume 8, Issue 6, December 2022
    Pages: 112-120
    Received: 20 September 2022
    Accepted: 7 November 2022
    Published: 29 December 2022
    DOI: 10.11648/j.ijtam.20220806.11
    Abstract: In recent research the effect of different type fractional derivative to nonlinear evolution equations plays a vital rule in the various branches of science and engineering. The nonlinear physical phenomena are expressed by nonlinear partial differential equations which are characteristics on the field of solid-state physics, plasma physics, fluid ... Show More
  • On An Illustrative Examples of a Studied Noetherity Dirac-Delta Extensions for a Noether Operator

    Abdourahman, Ecclésiaste Tompé Weimbapou, Emmanuel Kengne, Shankishvili Lamara Dmitrievna

    Issue: Volume 8, Issue 6, December 2022
    Pages: 121-127
    Received: 21 December 2022
    Accepted: 10 January 2023
    Published: 17 January 2023
    Abstract: The purpose of this work is to illustrate by clear examples the noetherity nature of a finite Dirac-delta Extensions of a studied noether operator. Previously in our published papers, we have investigated in different two cases, the noetherization of a Dirac-delta extensions of a noether linear integro-differential operator defined by a third kind ... Show More